MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540018-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
According to the complainant, a patient received fluorouracil through a 270 milliliter (ml) easypump and the medication leaked out of the tubing onto his bare chest.No irritation of the skin or patient complications were reported as a result of the event.The patient is doing fine.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Four (4) photos were submitted to the manufacturer for evaluation.Through visual examination of the photos, the 5 ml/h filter of the easypump ii was observed with some white precipitation around the filter area.However, from the images provided, the investigation team was unable to further assess the reported leakage defect.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.The sample package was shown to have been picked up by ups from the customer facility.However, after a claim was filed, ups noted that the package has been lost and has not been delivered to the investigation site for a thorough investigation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.In the event the sample package is found and delivered, we will reopen the investigation for technical analysis.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key24257513
Report Number9610825-2026-00015
Device Sequence Number8327194
Product Code MEB
UDI-Device Identifier04046964448638
UDI-Public(01)04046964448638(17)300201(10)25B01GE561
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540018-02
Device Lot Number25B01GE561
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale